Alert archive / Oklahoma / Areal Flood Warnings in 2015
Areal Flood Warning 21, NWS Tulsa, OK
NWS Tulsa, OK issued this areal flood warning at May 24, 2015, 12:10 AM CDT for 10 counties in Oklahoma. It was in force for 24 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2015, 12:10 AM CDT (05:10 UTC)
- Expired
- May 25, 2015, 12:00 AM CDT
- In force
- 24 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Creek County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Osage County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 84 km from the middle of the area, began a volume at 05:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 1:00 AM CDT | FLASH FLOOD | Claremore, OK | *** 1 FATAL *** FIREFIGHTER DROWNS DURING A WATER RESCUE JUST WEST OF TOWN ON HIGHWAY 20 |
| May 24, 1:35 AM CDT | FLOOD | 1 N Owasso, OK | NUMEROUS FLOODED AREAS ON 106TH STREET NORTH BETWEEN 145TH AND 193RD STREETS. |
| May 24, 1:57 AM CDT | FLOOD | 6 Se Catoosa, OK | SECTION OF THE ROADWAY AT 21ST AND 266TH EAST AVE HAS BEEN WASHED AWAY IN OAK GROVE. |
| May 24, 5:00 AM CDT | FLASH FLOOD | Sapulpa, OK | SEVERAL HOMES EVACUATED BY BOAT NEAR PARK AND WASHINGTON STREETS. |
| May 24, 7:10 AM CDT | FLASH FLOOD | Clearview, OK | 1120 AND 3830 ROADS CLOSED NEAR CLEARVIEW. |
| May 24, 7:10 AM CDT | FLASH FLOOD | Okemah, OK | SECTION OF HIGHWAY 27 WASHED OUT SOUTH OF OKEMAH. MUCH OF HIGHWAY 48 CLOSED THROUGHOUT OKFUSKEE COUNTY. |
| May 24, 8:29 AM CDT | FLASH FLOOD | Beggs, OK | HIGHWAY 16 FLOODED AT RAILROAD UNDERPASS. SEVERAL FEET OF WATER OVER THE ROAD. |
| May 24, 9:09 AM CDT | FLASH FLOOD | Claremore, OK | FLOODING ALONG DOG CREEK NEAR HIGHWAY 20 ON EAST SIDE OF CLAREMORE. |
| May 24, 3:53 PM CDT | FLASH FLOOD | Nowata, OK | STATE HWY 10 CLOSED EAST OF US 169 DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.2 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1041 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 590 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 309 m²/s²
- 0-3 km storm-relative helicity
- 342 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 24.3
The text
As transmitted, in the capitals the NWS used until 2016.
363
WGUS44 KTSA 240510
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1210 AM CDT SUN MAY 24 2015
OKC037-105-107-111-113-117-131-143-145-147-250500-
/O.NEW.KTSA.FA.W.0021.150524T0510Z-150525T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CREEK OK-NOWATA OK-OKFUSKEE OK-OKMULGEE OK-OSAGE OK-PAWNEE OK-
ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON OK-
1210 AM CDT SUN MAY 24 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLOOD WARNING FOR...
CREEK COUNTY IN NORTHEAST OKLAHOMA...
NORTHWESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA...
NOWATA COUNTY IN NORTHEAST OKLAHOMA...
OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA...
OSAGE COUNTY IN NORTHEAST OKLAHOMA...
PAWNEE COUNTY IN NORTHEAST OKLAHOMA...
TULSA COUNTY IN NORTHEAST OKLAHOMA...
WASHINGTON COUNTY IN NORTHEAST OKLAHOMA...
WESTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA...
WESTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL MIDNIGHT CDT MONDAY
* AT 1208 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AREAS OF LIGHT RAIN ACROSS THE WARNED AREA. ALTHOUGH ADDITIONAL
RAINFALL AMOUNTS WILL REMAIN LIGHT IN THE SHORT TERM...5 TO 6
INCHES HAVE ALREADY FALLEN AND FLOODING OF LOW LYING AREAS WILL
LIKELY CONTINUE. NUMEROUS SECONDARY ROADS REMAIN CLOSED DUE TO
FLOODING AND HIGH WATER.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
BARTLESVILLE...BRISTOW...BROKEN ARROW...CLAREMORE...NOWATA...
OKEMAH...OKMULGEE...PAWHUSKA...PAWNEE...SAND SPRINGS...TULSA...
AVANT...BARNSDALL...BARTLESVILLE MUNICIPAL AIRPORT...BEARDEN...
BEGGS...BIGHEART...BIXBY...BLACKBURN...BOLEY...BURBANK...CASTLE...
CATOOSA...CLEARVIEW...CLEVELAND...COLLINSVILLE...COPAN...
DELAWARE...DEPEW AND DEWEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3700 9541 3700 9540 3596 9571 3528 9619
3528 9643 3545 9645 3545 9655 3539 9654
3540 9663 3615 9663 3615 9682 3624 9682
3624 9692 3633 9704 3651 9704 3658 9690
3659 9705 3668 9707 3679 9676 3701 9675
$$What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this areal flood warning went out at May 23, 11:59 PM CDT, 11 minutes earlier.
Area forecast discussion, May 23, 11:59 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1159 PM CDT SAT MAY 23 2015
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
WIDESPREAD RAIN/THUNDER WILL CONTINUE ACROSS THE AREA. MVFR TO
IFR CIGS...AND MVFR VSBYS WILL PREVAIL THROUGH THE TAF PERIOD.
&&
.PREV DISCUSSION... /ISSUED 955 PM CDT SAT MAY 23 2015/
DISCUSSION...
FLOODING AND SEVERE WEATHER REMAIN ONGOING ACROSS ERN OKLAHOMA
THIS EVENING...WITH BOTH THE FLOODING AND SEVERE RISK TRANSLATING
SLOWLY TO THE E-NE OVERNIGHT. FORECAST ELEMENTS ARE IN LINE AT
THIS TIME...SO UPDATES IN THE NEAR TERM WILL BE FOR ANY CHANGES TO
THE CURRENT TORNADO WATCH THAT RUNS UNTIL 4 AM.
FLOODING IS BECOMING MORE WIDESPREAD THIS EVENING AS THE HEAVIER
RAIN AXIS INCREASES IN AREAL COVERAGE. FLASH FLOOD WARNINGS ARE IN
EFFECT FOR MUCH OF NORTHEAST OKLAHOMA...WITH ADDITIONAL WARNINGS
LIKELY FOR LOCATIONS FURTHER TO THE EAST...INCLUDING NORTHWEST AND
WEST CENTRAL ARKANSAS LATER TONIGHT.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH FROM 1 PM SUNDAY TO 7 AM MONDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
AVIATION...23Hazardous weather outlook, May 23, 7:12 PM CDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 712 PM CDT SAT MAY 23 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241030- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 712 PM CDT SAT MAY 23 2015 ...DANGEROUS FLOODING TO DEVELOP TONIGHT THROUGH SUNDAY... ...TORNADO WATCH FOR EASTERN OKLAHOMA UNTIL 4 AM... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THROUGH TONIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA...ESPECIALLY AREAS WEST OF HIGHWAY 69 ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...PRIMARILY EASTERN OKLAHOMA. ONSET...ONGOING. FLASH FLOOD. RISK...SIGNIFICANT. AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS EVENING. DISCUSSION... WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND SPREAD INTO EASTERN OKLAHOMA THIS EVENING AND PERSIST OVERNIGHT. AN AXIS OF HEAVY RAINFALL TOTALS WILL RESULT...AND DANGEROUS FLOODING IS LIKELY TO DEVELOP ACROSS PORTIONS OF EASTERN OKLAHOMA WHERE THE HEAVIEST RAIN IS EXPECTED OVERNIGHT. SOILS REMAIN SATURATED AND MANY RIVERS ARE AT CAPACITY. THIS WILL LEAD TO POTENTIALLY LIFE THREATENING FLOODING FROM LATE TONIGHT THROUGH SUNDAY MORNING. THOSE WITH OUTDOOR ACTIVITIES PLANNED...ESPECIALLY NEAR RIVERS AND LAKES...SHOULD BE FAMILIAR WITH THE SURROUNDINGS SO ANY EVACUATIONS CAN TAKE PLACE AS QUICK AS POSSIBLE SHOULD ANY WARNINGS BE ISSUED. LOW LEVEL WIND SHEAR HAS SUFFICIENTLY INCREASED AND WILL LIKELY PERSIST THROUGH THE OVERNIGHT HOURS. THIS WILL COMBINE WITH LOW CLOUD BASES TO SUPPORT A AN ELEVATED RISK OF LOCALLY DAMAGING WINDS AND TORNADOES. DESPITE THE INCREASED RISK OF SEVERE WEATHER...THE MORE WIDESPREAD IMPACTS WILL BE FROM THE FLOODING RAINFALL THAT WILL OCCUR. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY AND MONDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL. TUESDAY THROUGH FRIDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... DANGEROUS FLOODING WILL BE ONGOING SUNDAY AND WILL LIKELY PERSIST IN MONDAY MORNING. THE HEAVY RAIN AXIS WILL GRADUALLY SHIFT EASTWARD DURING THE DAY ON SUNDAY WITH THE HEAVY RAINS SPREADING ACROSS WESTERN ARKANSAS. CONDITIONS REMAIN SUPPORTIVE OF RAPID ONSET FLASH FLOODING AND QUICK ACTION SHOULD BE TAKEN SHOULD FLOOD WARNINGS BE ISSUED. THE RAINFALL WILL TAPER OFF DURING THE DAY ON MONDAY...HOWEVER A LARGE COMPLEX OF STORMS IS EXPECTED TO DEVELOP ACROSS CENTRAL TEXAS AND TRACK INTO FAR SOUTHEAST OKLAHOMA AND PORTIONS OF WESTERN ARKANSAS MONDAY NIGHT INTO TUESDAY. THIS WILL QUICKLY WORSEN ANY ONGOING FLOOD PROBLEMS. THUNDERSTORM CHANCES REMAIN IN THE FORECAST FOR MUCH OF THE UPCOMING WEEK...HOWEVER THE COVERAGE AND INTENSITY OF EXPECTED RAINFALL AMOUNTS WILL BE FURTHER REFINED IN LATER FORECASTS. ANY ADDITIONAL RAINFALL NEXT WEEK WILL AGGRAVATE ANY ONGOING LARGE STEM RIVER FLOODING. EMERGENCY MANAGEMENT PLANNING STATEMENT... RESPONSE TO FLOODING SHOULD BE EXPECTED THROUGH MONDAY...ESPECIALLY FOR AREAS NEAR LARGER RIVER BASINS. LIFE THREATENING FLOODING IS CERTAINLY POSSIBLE WITHIN THE HEAVIER RAINFALL AXIS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, May 23, 11:35 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1135 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 PM FLASH FLOOD BROKEN ARROW 36.05N 95.79W
05/23/2015 TULSA OK PUBLIC
CREEK FLOODING ROADWAY AT 121ST ST AND OLIVE. SOCIAL
MEDIA REPORT.
&&
JDSLocal storm report, May 23, 11:38 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1138 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM FLASH FLOOD 6 NE BROKEN ARROW 36.11N 95.71W
05/23/2015 WAGONER OK BROADCAST MEDIA
SIGNIFICANT FLOODING IN NEIGHBORHOOD ON 31ST ST BETWEEN
193RD AND 209TH E AVE.
&&
JDSLocal storm report, May 23, 11:39 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1139 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 PM FLASH FLOOD BEGGS 35.74N 96.07W
05/23/2015 OKMULGEE OK STORM CHASER
ROAD AT 75A ON THE NORTH END OF BEGGS IMPASSABLE DUE TO
HIGH WATER.
&&
JDSLocal storm report, May 23, 11:42 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1142 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM FLASH FLOOD TULSA 36.13N 95.92W
05/23/2015 TULSA OK AMATEUR RADIO
STREET FLOODING AT 300 WEST UTICA PL.
&&
JDSLocal storm report, May 23, 11:45 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1145 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1141 PM FLASH FLOOD BROKEN ARROW 36.05N 95.79W
05/23/2015 TULSA OK AMATEUR RADIO
STREET FLOODED AT 81ST AND 129TH E AVE. STALLED CAR.
&&
JDSLocal storm report, May 23, 11:47 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1147 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM FLASH FLOOD 6 N TULSA 36.22N 95.92W
05/23/2015 TULSA OK AMATEUR RADIO
ROADWAYS IN NORTH TULSA FROM 56TH TO 66TH ST NORTH AND
FROM LEWIS TO UTICA BLOCKED OFF DUE TO HIGH WATER.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:00 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 60 min |
| May 23, 7:09 PM CDT | Special Weather Statement | TSA | Latimer | 51 min |
| May 23, 7:17 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 43 min |
| May 23, 7:26 PM CDT | Special Weather Statement | TSA | Okfuskee | 49 min |
| May 23, 7:30 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 90 min |
| May 23, 7:55 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 50 min |
| May 23, 7:56 PM CDT | Tornado Warning | TSA | Okfuskee | 34 min |
| May 23, 7:57 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 48 min |
| May 23, 8:00 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee, Osage, Tulsa | 90 min |
| May 23, 8:01 PM CDT | Tornado Warning | TSA | Latimer | 29 min |
| May 23, 8:10 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa | 35 min |
| May 23, 8:18 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee | 6 hr |
| May 23, 8:18 PM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pushmataha | 42 min |
| May 23, 8:23 PM CDT | Tornado Warning | TSA | Creek, Okfuskee, Okmulgee | 37 min |
| May 23, 8:31 PM CDT | Tornado Warning | TSA | Okfuskee | 29 min |
| May 23, 8:32 PM CDT | Areal Flood Advisory | TSA | Latimer, Pittsburg, Pushmataha | 88 min |
| May 23, 8:37 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 23 min |
| May 23, 8:43 PM CDT | Flash Flood Warning | TSA | Okmulgee, Tulsa | 6 hr |
| May 23, 8:43 PM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| May 23, 8:55 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 50 min |
| May 23, 8:55 PM CDT | Tornado Warning | TSA | Haskell, Latimer | 35 min |
| May 23, 8:58 PM CDT | Flash Flood Warning | TSA | Osage, Pawnee, Washington | 6 hr |
| May 23, 9:10 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 50 min |
| May 23, 9:21 PM CDT | Flash Flood Warning | TSA | Nowata, Rogers | 6 hr |
| May 23, 9:29 PM CDT | Tornado Warning | TSA | Haskell, Muskogee, Sequoyah | 46 min |
| May 23, 9:43 PM CDT | Flash Flood Warning | TSA | Wagoner | 6 hr |
| May 23, 9:45 PM CDT | River Flood Warning | TSA | Tulsa | 47 hr |
| May 23, 9:47 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Tulsa, Wagoner | 43 min |
| May 23, 9:48 PM CDT | River Flood Warning | TSA | Washington | 60 hr |
| May 23, 10:07 PM CDT | Special Weather Statement | TSA | Mayes | 53 min |
| May 23, 10:19 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 41 min |
| May 23, 10:24 PM CDT | Flash Flood Warning | TSA | Craig, Mayes | 6 hr |
| May 23, 10:25 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers, Wagoner | 50 min |
| May 23, 10:32 PM CDT | Special Weather Statement | TSA | Cherokee | 28 min |
| May 23, 10:36 PM CDT | Tornado Warning | TSA | Cherokee, Mayes | 14 min |
| May 23, 10:41 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 6 hr |
| May 23, 10:48 PM CDT | Tornado Warning | TSA | Adair, Cherokee | 27 min |
| May 23, 11:01 PM CDT | Special Weather Statement | TSA | Sequoyah | 29 min |
| May 23, 11:16 PM CDT | Special Weather Statement | TSA | Craig, Mayes | 29 min |
| May 23, 11:19 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Choctaw, Delaware, Haskell, Latimer and 7 more | 116 min |
| May 23, 11:24 PM CDT | Special Weather Statement | TSA | Okmulgee, Wagoner | 36 min |
| May 24, 12:18 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 4 more | 6 hr |
| May 24, 12:24 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more | 6 hr |
| May 24, 1:43 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 2 more | 6 hr |
| May 24, 5:46 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 4 more | 6 hr |
| May 24, 5:48 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more | 6 hr |
| May 24, 7:14 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 2 more | 3 hr |
| May 24, 8:53 AM CDT | Flash Flood Warning | TSA | Adair, Delaware, LeFlore, Sequoyah | 12 hr |
| May 24, 9:07 AM CDT | River Flood Warning | TSA | Adair | 47 hr |
| May 24, 9:07 AM CDT | River Flood Warning | TSA | Cherokee | 3 days |
| May 24, 9:42 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| May 24, 9:49 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Choctaw, Delaware, Haskell, Latimer and 3 more | 12 hr |
| May 24, 10:16 AM CDT | River Flood Warning | TSA | LeFlore | 9 days |
| May 24, 10:19 AM CDT | River Flood Warning | TSA | Sequoyah | 10 days |
| May 24, 11:26 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Haskell, Latimer, McIntosh and 5 more | 11 hr |
| May 24, 1:12 PM CDT | Flash Flood Warning | TSA | Cherokee, Delaware, Haskell, Latimer, Muskogee, Ottawa and 2 more | 10 hr |
| May 24, 3:09 PM CDT | River Flood Warning | TSA | Muskogee | 24 hr |
| May 24, 3:27 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 36 hr |
Nearby
Areal Flood Warnings in Oklahoma, 2015Every areal flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.